# SDR SIMA20220921011

- Difficulty date: September 21, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000609
- Aircraft time: 14,972 hours, 9,655 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17021769463
- Condition: Corroded
- Location: Fr 17
- Component: Cross Beam,Floo
- Component part number: 17021769463
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR CROSS BEAM IS CORRODED AT FRAME 17 (LEVEL 2 CORROSION) (MAJOR REPAIR)-C/A-ACCOMPLISHED PERMANENT REPAIR ON CENTER FLOOR CROSS BEAM AT FR 17 IAW EMB 175 SRM 53-00-10 REPAIR 03P AND ERS-EJ-53MR-4642
